# SDR AMTA200600561

- Difficulty date: September 16, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 3340 · Exterior Lighting
- Part: Pseu
- Part number: 285A16004
- Part serial: D02120
- Condition: Unserviceable
- Location: Exterior Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APPROX 25,000 FT DURING DEPARTURE FROM OAK, LEFT FORWARD OVERWING AND RIGHT FORWARD OVERWING LIGHTS ON OVER HEAD PANEL ILLUMINATED.  PRESSURIZATION REMAINED NORMAL.  REMOVED AND REPLACED PSEU REF MM 32-09-10.  OPS CHECK GOOD ON OVERWING LIGHTS REF MM 52-22-00, REF N/R 31992.
